On S-class number relations of algebraic tori in Galois extensions of global fields

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)133-144
Number of pages12
JournalNagoya Mathematical Journal
Volume124
DOIs
Publication statusPublished - Jan 1 1991
Externally publishedYes

Fingerprint

Galois Extension
Class number
Torus

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

On S-class number relations of algebraic tori in Galois extensions of global fields. / Morishita, Masanori.

In: Nagoya Mathematical Journal, Vol. 124, 01.01.1991, p. 133-144.

Research output: Contribution to journalArticle

@article{d795226f5f6748f2b0f8f82f03d63f77,
title = "On S-class number relations of algebraic tori in Galois extensions of global fields",
author = "Masanori Morishita",
year = "1991",
month = "1",
day = "1",
doi = "10.1017/S0027763000003809",
language = "English",
volume = "124",
pages = "133--144",
journal = "Nagoya Mathematical Journal",
issn = "0027-7630",
publisher = "Nagoya University",

}

TY - JOUR

T1 - On S-class number relations of algebraic tori in Galois extensions of global fields

AU - Morishita, Masanori

PY - 1991/1/1

Y1 - 1991/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972510217&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972510217&partnerID=8YFLogxK

U2 - 10.1017/S0027763000003809

DO - 10.1017/S0027763000003809

M3 - Article

AN - SCOPUS:84972510217

VL - 124

SP - 133

EP - 144

JO - Nagoya Mathematical Journal

JF - Nagoya Mathematical Journal

SN - 0027-7630

ER -